Alert archive / U.S. Virgin Islands / High Surf Warnings in 2014

High Surf Warning 1, NWS JSJ

December 10, 2014

NWS JSJ issued this high surf warning at Dec 10, 2014, 1:52 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2014, 1:52 PM CST (19:52 UTC)
Expired
Dec 11, 2014, 2:02 AM CST
In force
12 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WHCA42 TJSJ 101952
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
352 PM AST WED DEC 10 2014

...VERY DANGEROUS SURF CONDITIONS AND COASTAL FLOODING EXPECTED
THROUGH MIDDAY THURSDAY...

.LARGE LONG PERIOD NORTH NORTHEAST SWELLS OF 9 TO 11 FEET WILL
CONTINUE TO AFFECT THE ATLANTIC COASTLINES OF PUERTO
RICO...CULEBRA...VIEQUES AND NORTHERN U.S. VIRGIN ISLANDS THROUGH
MIDDAY THURSDAY. THESE SWELLS ARE EXPECTED TO PEAK TONIGHT AND
THURSDAY MORNING THEN GRADUALLY SUBSIDE THROUGH THE END OF THE WEEK.
EXPECT SIGNIFICANT BREAKING WAVE ACTION...STRONG RIP CURRENTS AND
COASTAL FLOODING ALONG NORTH FACING BEACHES OF PUERTO RICO AND
NORTHERN U.S. VIRGIN ISLANDS.

PRZ013-110400-
/O.CAN.TJSJ.CF.A.0002.000000T0000Z-141211T1000Z/
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-141212T0000Z/
VIEQUES-
352 PM AST WED DEC 10 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY...
...COASTAL FLOOD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE
COASTAL FLOOD WATCH. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL
8 PM AST THURSDAY. 


* WAVES AND SURF: NORTH SWELLS 6 TO 8 FEET WITH BREAKING WAVES OF
  10 TO 14 FEET.

* TIMING: THROUGH EARLY THURSDAY NIGHT.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. MINOR BEACH EROSION
  IS ALSO POSSIBLE ALONG THE NORTH COAST OF VIEQUES.

THE TIMES OF THE NEXT HIGH TIDE DURING THE ADVISORY FOR THE
FOLLOWING LOCATIONS ARE:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PRZ001-002-005-008-012-VIZ001-110400-
/O.UPG.TJSJ.SU.Y.0007.000000T0000Z-141212T0000Z/
/O.NEW.TJSJ.SU.W.0001.141210T1952Z-141211T1600Z/
/O.UPG.TJSJ.CF.A.0002.000000T0000Z-141211T1000Z/
/O.NEW.TJSJ.CF.W.0001.141210T1952Z-141211T1700Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
352 PM AST WED DEC 10 2014

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM AST THURSDAY...
...HIGH SURF WARNING IN EFFECT UNTIL NOON AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 1 PM AST THURSDAY. A
HIGH SURF WARNING HAS ALSO BEEN ISSUED. THIS HIGH SURF WARNING IS
IN EFFECT UNTIL NOON AST THURSDAY. THE HIGH SURF ADVISORY IS NO
LONGER IN EFFECT. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT.

* WAVES AND SURF: NORTH SWELLS 9 TO 11 FEET WITH BREAKING WAVES 
  OF 17 TO 20 FEET. 

* TIMING: THROUGH MIDDAY THURSDAY.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND 
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. COASTAL EROSION 
  IS ALSO POSSIBLE IN EXPOSED BEACHES ALONG THE NORTH COAST.

* COASTAL FLOODING: LOW LYING AREAS ALONG THE NORTH FACING COASTS
  OF PUERTO RICO AND NORTHERN U.S. VIRGIN ISLANDS WILL LIKELY
  EXPERIENCE COASTAL FLOODING...ESPECIALLY DURING TIMES OF HIGH
  TIDE.
 


THE TIMES OF THE NEXT HIGH TIDE DURING THE ADVISORY FOR THE
FOLLOWING LOCATIONS ARE:

AGUADILLA:             10:53 PM AST THIS EVENING AT 0.88 FEET.   
                   11:30 AM AST THURSDAY MORNING AT 1.38 FEET.

ARECIBO HARBOR:        11:21 PM AST THIS EVENING AT 1.12 FEET.   
                   11:50 AM AST THURSDAY MORNING AT 1.75 FEET.

SAN JUAN HARBOR:       11:38 PM AST THIS EVENING AT 0.92 FEET    
                  12:35 PM AST THURSDAY AT 1.53 FEET.

MAGENS BAY ST THOMAS:  12:27 PM AST THURSDAY AT 1.24 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

PRZ010-110400-
/O.UPG.TJSJ.CF.A.0002.000000T0000Z-141211T1000Z/
/O.NEW.TJSJ.CF.Y.0002.141210T1952Z-141211T1700Z/
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-141212T0000Z/
MAYAGUEZ AND VICINITY-
352 PM AST WED DEC 10 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM AST THURSDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM AST THURSDAY. THE
COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. A HIGH SURF ADVISORY
REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY. 

* WAVES AND SURF: NORTH SWELLS 7 TO 9 FEET WITH BREAKING WAVES 
  OF 12 TO 14 FEET. 

* TIMING: THROUGH THURSDAY NIGHT.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND 
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. COASTAL EROSION 
  IS ALSO POSSIBLE IN EXPOSED BEACHES ALONG THE NORTH COAST.

* COASTAL FLOODING: HIGHER THAN NORMAL WATER LEVELS MAY POSE A
  THREAT TO LIFE AND PROPERTY ALONG THE SURF ZONE AND PRODUCE
  MINOR BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
2 follow-up statements
732 
WHCA42 TJSJ 110142
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
942 PM AST WED DEC 10 2014

...VERY DANGEROUS SURF CONDITIONS AND COASTAL FLOODING EXPECTED
THROUGH MIDDAY THURSDAY...

.LARGE LONG PERIOD NORTH NORTHEAST SWELLS OF 9 TO 11 FEET WILL
CONTINUE TO AFFECT THE ATLANTIC COASTLINES OF PUERTO RICO...
CULEBRA...VIEQUES AND NORTHERN U.S. VIRGIN ISLANDS THROUGH MIDDAY
THURSDAY. THESE SWELLS ARE EXPECTED TO PEAK TONIGHT AND THURSDAY
MORNING THEN GRADUALLY SUBSIDE THROUGH THE END OF THE WEEK.
EXPECT SIGNIFICANT BREAKING WAVE ACTION...STRONG RIP CURRENTS AND
COASTAL FLOODING ALONG NORTH FACING BEACHES OF PUERTO RICO AND
NORTHERN U.S. VIRGIN ISLANDS.

PRZ001-002-005-008-012-VIZ001-110945-
/O.CON.TJSJ.CF.W.0001.000000T0000Z-141211T1700Z/
/O.CON.TJSJ.SU.W.0001.000000T0000Z-141211T1600Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
942 PM AST WED DEC 10 2014

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM AST
THURSDAY...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON AST THURSDAY...

A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM AST
THURSDAY. A HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON AST
THURSDAY. 

* WAVES AND SURF: NORTH SWELLS 9 TO 11 FEET WITH BREAKING WAVES 
  OF 17 TO 20 FEET. 

* TIMING: THROUGH MIDDAY THURSDAY.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND 
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. COASTAL EROSION IS 
  ALSO POSSIBLE IN EXPOSED BEACHES ALONG THE NORTH COAST. 

* COASTAL FLOODING: LOW LYING AREAS ALONG THE NORTH FACING 
  COASTS OF PUERTO RICO AND NORTHERN U.S. VIRGIN ISLANDS WILL 
  LIKELY EXPERIENCE COASTAL FLOODING...ESPECIALLY DURING TIMES 
  OF HIGH TIDE. 

THE TIMES OF THE NEXT HIGH TIDE DURING THE ADVISORY FOR THE
FOLLOWING LOCATIONS ARE:

AGUADILLA:              10:53 PM AST THIS EVENING AT 0.88 FEET.   
                        11:30 AM AST THURSDAY MORNING AT 1.38 FEET.

ARECIBO HARBOR:         11:21 PM AST THIS EVENING AT 1.05 FEET. 
                        11:52 AM AST THURSDAY MORNING AT 1.74 FEET.

SAN JUAN HARBOR:        11:38 PM AST THIS EVENING AT 0.92 FEET    
                        12:35 PM AST THURSDAY AT 1.53 FEET.

MAGENS BAY ST THOMAS:  12:32 PM AST THURSDAY AT 1.23 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

PRZ010-110945-
/O.CON.TJSJ.CF.Y.0002.000000T0000Z-141211T1700Z/
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-141212T0000Z/
MAYAGUEZ AND VICINITY-
942 PM AST WED DEC 10 2014

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM AST
THURSDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY. A
COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM AST THURSDAY.

* WAVES AND SURF: NORTH SWELLS 7 TO 9 FEET WITH BREAKING WAVES 
  OF 13 TO 16 FEET. 

* TIMING: THROUGH THURSDAY NIGHT.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND 
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. COASTAL EROSION IS 
  ALSO POSSIBLE IN EXPOSED BEACHES ALONG THE NORTH COAST. 

* COASTAL FLOODING: HIGHER THAN NORMAL WATER LEVELS MAY POSE A 
  THREAT TO LIFE AND PROPERTY ALONG THE SURF ZONE AND PRODUCE 
  MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

PRZ013-110945-
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-141212T0000Z/
VIEQUES-
942 PM AST WED DEC 10 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY. 

* WAVES AND SURF: NORTH SWELLS 6 TO 7 FEET WITH BREAKING WAVES 
  OF 9 TO 13 FEET. 

* TIMING: THROUGH EARLY THURSDAY NIGHT.

* IMPACTS: DANGEROUS SURF CONDITIONS...STRONG RIP CURRENTS AND 
  LARGE WAVES ARE EXPECTED IN THE SURF ZONE. MINOR BEACH EROSION 
  IS ALSO POSSIBLE ALONG THE NORTH COAST OF VIEQUES. 

THE TIMES OF THE NEXT HIGH TIDE DURING THE ADVISORY FOR THE
FOLLOWING LOCATIONS ARE:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
018 
WHCA42 TJSJ 110802
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
402 AM AST THU DEC 11 2014

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING...

PRZ001-002-005-008-012-VIZ001-111615-
/O.CAN.TJSJ.CF.W.0001.000000T0000Z-141211T1700Z/
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-141211T1600Z/
/O.EXB.TJSJ.CF.Y.0002.000000T0000Z-141211T1800Z/
/O.EXB.TJSJ.SU.Y.0007.000000T0000Z-141212T0800Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
402 AM AST THU DEC 11 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM AST FRIDAY...
...COASTAL FLOOD WARNING IS CANCELLED...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS REPLACED THE HIGH
SURF WARNING WITH A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL
4 AM AST FRIDAY. A COASTAL FLOOD WARNING HAS BEEN REPLACED WITH A
COASTAL FLOOD ADVISORY. THIS COASTAL FLOOD ADVISORY IS IN EFFECT
UNTIL 2 PM AST THIS AFTERNOON.

$$

PRZ013-111615-
/O.EXB.TJSJ.CF.Y.0002.000000T0000Z-141211T1800Z/
/O.EXT.TJSJ.SU.Y.0007.000000T0000Z-141212T0800Z/
VIEQUES-
402 AM AST THU DEC 11 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM AST FRIDAY...

&&

$$

PRZ010-111615-
/O.EXT.TJSJ.CF.Y.0002.000000T0000Z-141211T1800Z/
/O.EXT.TJSJ.SU.Y.0007.000000T0000Z-141212T0800Z/
MAYAGUEZ AND VICINITY-
402 AM AST THU DEC 11 2014

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM AST FRIDAY...

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf warning went out at Dec 10, 12:55 PM CST, 57 minutes earlier.

Area forecast discussion, Dec 10, 12:55 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
255 PM AST WED DEC 10 2014

.SYNOPSIS...COLD FRONT CONTINUED TO MOVE EASTWARDS ACROSS THE WESTERN
ATLANTIC AND EXTENDS SOUTHWARDS ACROSS EASTERN CUBA...THEN INTO THE
NORTHWESTERN CARIBBEAN. FRONT IS TO GRADUALLY WEAKEN WITH ASSOCIATED
SHEAR LINE TO STALL NORTH OF THE REGION OVER THE NEXT FEW DAYS.
SURFACE HIGH PRESSURE RIDGE EAST AND NORTHEAST OF THE REGION TODAY
WILL GRADUALLY BUILD EASTWARD ACROSS THE FORECAST AREA OVER THE NEXT
FEW DAYS. THIS WILL RESULT IN A SLIGHT INCREASE IN THE EASTERLY TRADE
WINDS DURING THE REST OF THE WORK WEEK. IN THE MEANTIME...A LIGHT EAST
SOUTHEAST WIND FLOW PREVAILED ACROSS THE REGION TODAY. IN THE UPPER
LEVELS...BROAD HIGH PRESSURE RIDGE EXTENDING ACROSS THE REGION WILL
REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND.

&&

.DISCUSSION...MOSTLY FAIR WEATHER CONTINUE TO PREVAIL ACROSS THE
REGION WITH PLEASANT SEASONAL AFTERNOON TEMPERATURES. A FEW SHOWERS
FORMED ACROSS PARTS OF THE INTERIOR AND EAST COASTAL SECTION OF
PUERTO RICO DURING THE AFTERNOON... BUT MOST WERE OF SHORT DURATION
WITH NO SIGNIFICANT RAINFALL ACCUMULATIONS OBSERVED OR REPORTED.
SATELLITE IMAGERY SHOWED MOSTLY THIN HIGH LEVEL CLOUDS STREAMING
WEST ACROSS THE REGION...WHILE FEW SHALLOW LOW LEVEL CLOUDS FORMED
AND MOVED EASTWARD ACROSS THE ISLANDS AND SURROUNDING WATERS IN
THE PREVAILING WIND FLOW. RECENT TJSJ 09/12Z UPPER AIR SOUNDING
AS WELL AS SATELLITE DERIVED BLENDED PRECIPITABLE WATER PRODUCTS
SHOWED SLIGHT INCREASE IN PWAT VALUES TODAY TO NEAR 1.30 INCHES.
OVERALL HOWEVER STILL DRY AND STABLE CONDITIONS PREVAILED.

DURING THE REST OF THE EVENING AND OVERNIGHT HOURS ONLY FEW LIGHT
PASSING SHOWER EXPECTED OVER THE COASTAL WATERS...WHILE GRADUAL
CLEARING CAN BE EXPECTED OVER LAND. MOSTLY FAIR WEATHER SKIES
EXPECTED ON THURSDAY HOWEVER SLIGHT INCREASE IN EASTERLY TRADE
WINDS WILL BRINGS PATCHES OF TRADE WIND MOISTURE ACROSS THE REGION.
THIS WILL AID IN SOME LOCALLY AND DIURNALLY INDUCED AFTERNOON CONVECTION
MAINLY OVER PARTS OF THE INTERIOR AND WEST SECTIONS OF PUERTO RICO.
ELSEWHERE AND OVER THE VIRGIN ISLANDS...MOSTLY FAIR WEATHER SKIES WILL
PREVAIL.

SO FAR BASED ON LATEST MODEL GUIDANCE...NO SIGNIFICANT WEATHER
FEATURE IN SIGHT AT LEAST THOUGH THE UPCOMING WEEKEND...HOWEVER BY
EARLY NEXT WEEK...A SHORT WAVE TROUGH AND A FRONTAL SHEAR LINE IS
TO APPROACH THE REGION AND BRING AN INCREASE IN INSTABILITY AND
MOISTURE TO THE REGION...THUS INCREASING THE CHANCES FOR SHOWERS
AND POSSIBLY ISOLATED THUNDERSTORMS ACTIVITY ACROSS THE FORECAST
AREA. MORE TO COME ON THIS LATER AND WILL CONTINUE TO SEE HOW THIS
PATTERN UNFOLDS.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS
ACROSS ALL TERMINALS. LOW LEVEL CLOUDINESS AND -SHRA OVER MAINLAND PR
WILL CREATE MOUNTAIN OBSCURATIONS AND SCT CIGS BELOW FL080 UNTIL
10/23Z...SCT-BKN LAYERS AT FL250 WITH STRONG WESTERLIES. A LIGHT
LOW LEVEL EASTERLY WIND FLOW WILL CONTINUE.

&&

.MARINE...LONG PERIOD NORTHERLY SWELLS BETWEEN 7 TO 9 FEET WILL
CONTINUE TO AFFECT THE ATLANTIC COASTS OF PUERTO RICO...CULEBRA...
VIEQUES AND NORTHERN U.S. VIRGIN ISLANDS THROUGH AT LEAST THURSDAY
NIGHT. THE LARGE...LONG PERIOD SWELLS ARE EXPECTED TO PEAK OVERNIGHT
THROUGH EARLY THURSDAY. THEREFORE...EXPECT SIGNIFICANT BREAKING WAVE
ACTION AND DANGEROUS STRONG RIP CURRENTS TO AFFECT THE NORTH FACING
BEACHES OF PUERTO RICO...CULEBRA...VIEQUES AND THE NORTHERN U.S.
VIRGIN ISLANDS. A HIGH SURF ADVISORY AND COASTAL FLOOD WATCH REMAINS
IN EFFECT FOR THESE AREAS. SMALL CRAFT ADVISORIES ALSO REMAIN IN
EFFECT FOR ALL OF THE LOCAL WATERS AND THE MONA PASSAGE OVERNIGHT
THROUGH THURSDAY. PLEASE REFER TO THE LATEST COASTAL WATERS...MARINE
WEATHER MESSAGE FOR ADDITIONAL AND LATEST UP TO DATE INFORMATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  84  74  83 /  20  20  30  30
STT  74  87  76  85 /  30  30  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH SURF ADVISORY UNTIL 8 PM AST THURSDAY FOR CULEBRA-MAYAGUEZ
     AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-SAN JUAN AND
     VICINITY-SOUTHEAST-VIEQUES-WESTERN INTERIOR.

     COASTAL FLOOD WATCH THROUGH LATE TONIGHT FOR CULEBRA-MAYAGUEZ
     AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-SAN JUAN AND
     VICINITY-SOUTHEAST-VIEQUES-WESTERN INTERIOR.

VI...HIGH SURF ADVISORY UNTIL 8 PM AST THURSDAY FOR ST. THOMAS/ST.
     JOHN/ADJACENT ISLANDS.

     COASTAL FLOOD WATCH THROUGH LATE TONIGHT FOR ST. THOMAS/ST.
     JOHN/ADJACENT ISLANDS.

COASTAL WATERS...

     SMALL CRAFT ADVISORY UNTIL 6 PM AST THIS EVENING FOR COASTAL
     WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
     SOUTHWESTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL NOON AST FRIDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM
     TO 17N-MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY UNTIL 6 AM AST FRIDAY FOR COASTAL WATERS OF
     NORTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHERN
     USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF SOUTHERN USVI
     VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST FRIDAY NIGHT FOR ATLC
     WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST THURSDAY NIGHT FOR
     COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.

&&

13/09
Hazardous weather outlook, Dec 10, 3:58 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
558 AM AST WED DEC 10 2014

AMZ710>745-PRZ001>013-111000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
558 AM AST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FOR VISITORS AND LOCAL BEACH GOERS...THERE IS HIGH RISK OF RIP
CURRENT ALONG THE NORTH FACING COASTLINES TODAY. LARGE...LONG
PERIOD NORTHERLY SWELLS OF 7-9 FT WILL CONTINUE TO AFFECT THE
REGIONAL WATERS THROUGH THURSDAY NIGHT. SWELL ACTION EXPECTED TO
PEAK LATER TODAY...AND SLOWLY SUBSIDE LATE THURSDAY INTO FRIDAY.
THESE LARGE SWELLS WILL PRODUCE DANGEROUS SURF CONDITIONS...STRONG
RIP CURRENTS...MINOR COASTAL EROSION AS WELL AS COASTAL FLOODING
IN LOW LYING AREAS ALONG THE NORTH COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS SEAS WILL CONTINUE TO AFFECT THE LOCAL REGION THROUGH
AT LEAST FRIDAY EVENING. PLEASE REFER TO COASTAL HAZARD MESSAGE
PRODUCTS FOR LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...COASTAL FLOODING REPORT WILL BE
APPRECIATED.

AMZ715-725-VIZ001-002-111000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
558 AM AST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FOR VISITORS AND LOCAL BEACH GOERS...THERE IS HIGH RISK OF RIP
CURRENT ALONG THE NORTH FACING COASTLINES TODAY. LARGE...LONG
PERIOD NORTHERLY SWELLS OF 7-9 FT WILL CONTINUE TO AFFECT THE
REGIONAL WATERS THROUGH THURSDAY NIGHT. SWELL ACTION EXPECTED TO
PEAK LATER TODAY...AND SLOWLY SUBSIDE LATE THURSDAY INTO FRIDAY.
THESE LARGE SWELLS WILL PRODUCE DANGEROUS SURF CONDITIONS...STRONG
RIP CURRENTS...MINOR COASTAL EROSION AS WELL AS COASTAL FLOODING
IN LOW LYING AREAS ALONG THE NORTH COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS SEAS WILL CONTINUE TO AFFECT THE LOCAL REGION THROUGH
AT LEAST FRIDAY EVENING. PLEASE REFER TO COASTAL HAZARD MESSAGE
PRODUCTS FOR LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...COASTAL FLOODING REPORT WILL BE
APPRECIATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:55 AM CSTCoastal Flood WatchJSJ11 hr
Dec 10, 1:52 PM CSTCoastal Flood WarningJSJ12 hr
Dec 10, 1:52 PM CSTCoastal Flood AdvisoryJSJ22 hr

Nearby

High Surf Warnings in U.S. Virgin Islands, 2014High Surf Warnings in Puerto Rico, 2014Every high surf warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.